# SDR REXA2019051900734

- Difficulty date: May 19, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTION [ FS= 661+16 TO FS= 669, STR 15L ] AND [ FS= 661+16 TO 661+90, STR 15R ] AT PAX CABIN. (CPAX) (TCI: 53-20-217) "SUMMARY: OF NRC 00139, CORROSION LEVEL 2. SECTION SEAT RAILS IN SECTION [ FS= 661+16 TO FS= 669, STR 15L ] AND [ FS= 661+16 TO 661+90, STR 15R ] AT PAX CABIN WERE REPLACED PER SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801.
